# SDR MALA040629

- Difficulty date: September 5, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,148 hours, 19,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Entryway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED FWD ENTRY WAY WEB CORRODED STA 288-294.  REPLACED WEB PER SRM.  AIRCRAFT RETURNED TO SERVICE 9/7/04.
